# SDR AALA2019121659001

- Difficulty date: December 14, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 29,913 hours, 12,133 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND MAIN LANDING GEAR WHEEL WELL VAPOR BARRIER BELOW THE HYDRAULIC SYSTEM B RESERVOIR HAS 2 CRACKS. REPAIRED VAPOR BARRIER PER AARD 57-10-10-9.
